# SDR ASOA20131109271

- Difficulty date: November 9, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 29,726 hours, 16,792 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 14569009409
- Condition: Worn
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE LT WING AILERON PCA FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE FITTING IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
